On some tests of growth curve model under Behrens-Fisher stituation
S. R. Chakravorti
Journal of Multivariate Analysis, 1974, vol. 4, issue 1, 31-51
Abstract:
In this article, we have considered the problem of testing equality of several growth curves under Behrens-Fisher situation. In this context, the robustness of the existing test criteria have been studied. Also, some exact test procedures have been considered and the exact and asymptotic noncentral distribution problems have been studied.
Keywords: Growth; curve; Behrens-Fisher; problem; robustness; Hotelling's; T2; Lawley-Hotelling's; exact; noncentral; distribution; asymptotic; expansion (search for similar items in EconPapers)
Date: 1974
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(74)90004-9
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:4:y:1974:i:1:p:31-51
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().